# SDR GW4R2013122001

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services LLC, repair station GW4R221M
- Aircraft: N602TS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5002
- Aircraft time: 8,550 hours, 5,083 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Part number: 600904753
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED THE RUDDER CONTROL SYS LEFT CAM SHAFT QUADRANT ASSEMBLY HAD A CRACK ON THE BELLCRANK ORIGINATING FROM THE BELLCRANK TAPER PIN HOLE USED TO ATTACH IT TO THE TORQUE TUBE.  R & R WITH A SERVICEABLE PART.
